# SDR AALA202011249005

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 77,730 hours, 9,850 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE DETECTOR AURAL ALERT IN LAV 3F-2R AND SMOKE LAVATORY MESSAGE IN COCKPIT FOR A DURATION OF 5 SECONDS, CONFIRMED NO SMOKE PRESENT AND NOBODY IN THE LAV.  PERFORMED ALL TESTS, IAW FIM 26-14-00-810-808.  OPERATIONS CHECK GOOD.
